Authors: Welker, Volkmar
Ziegler, Günter
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Homotopy colimits - comparison lemmas for combinatorial applications
Journal: Journal fur die Reine und Angewandte Mathematik
Volume: 1999
Issue: 509
First page: 117
Last page: 149
Issue Date: 12-Apr-1999
Rank: M21
ISSN: 0075-4102
DOI: 10.1515/crll.1999.509.117
Abstract: 
We provide a “toolkit” of basic lemmas for the comparison of homotopy types of homotopy colimits of diagrams of spaces over small categories. We show how this toolkit can be used in quite different fields of applications. We demonstrate this with respect to.
Publisher: de Gruyter

Show full item record

SCOPUSTM   
Citations

45
checked on Jan 29, 2023

Page view(s)

16
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.